# SDR AALA201705089021

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 13,163 hours, 2,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: A5211092900100
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOVING DISARM LEVER AT THE L2 DOOR IS DIFFICULT TO MOVE.  -DOOR OPENS AND CLOSES NORMALLY.  FOUND DEBRIS IN FLOOR TRACK.  REMOVED DEBRIS.
